# SDR FDEA200902120509

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46800
- Aircraft time: 79,791 hours, 24,986 cycles
- Engine: Ge CF650C2
- Engine time: 4,996 hours, 1,758 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Garlock Seal
- Condition: Leaking
- Location: Hyd Pump
- Part time: 48,081 hours, 15,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL DROPPED TO 1 QT TO 10 QTS DROPPED TO 6 QTS MONITORED IT.  DROPPED 1 QT EVERY 30 MIN TO 3 QTS.  PULLED NR 2 THROTTLE TO IDLE REST OF FLT.  WENT DOWN TO 1 QT.  AFTER SHUTDOWN QTY WENT TO 5 QTS,  TEMPS & PRESSURE NORMAL.  INSPECTED & FOUND APPROX 1 QT OF OIL LEAKING AFTER ENG RUN FROM RT HYD PUMP GARLOCK SEAL DRAIN LINE.  OK TO CONTINUE AS PER MM 72-00-00-6.  GOOD FOR 10 CYCLES PROVIDED DRAIN LINE IS DISCONNECTED FROM AGB DRAIN  PORT AND PORT IS PLUGGED AND LINE CAPPED.  CAPPED LINE AS PER MM, ACFT OK FOR SERVICE. NR 2 ENG RT HYD PUMP PAD LEAKING OIL PER AMM  72-00-00-6.  R&R GARLOCK SEAL PER AMM 29-11-01-2.
